MAUDE Adverse Event Report: VYAIRE MEDICAL VYAIRE MEDICAL; ANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG

VYAIRE MEDICAL VYAIRE MEDICAL; ANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG
Model Number AGNX2XXX
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The holes in the hose could interfere with ventilatory support.
 
Event or Problem Description
Product integrity.
 
Additional Manufacturer Narrative
The holes in the hose could interfere with ventilatory support."based on the investigation and since no pictures or physical sample of fg agnx2xxx with lot number 0004258034 was provided we cannot confirm the reported defect since we requite the physical sample to perform a better investigation.The root cause was not established no corrective or preventive actions were taken.
 
Event or Problem Description
Product integrity.

Brand Name
VYAIRE MEDICAL
Common Device Name
ANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG
Manufacturer (Section D)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX  21397
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18823128
Report Number8030673-2024-01000
Device Sequence Number4525895
Product Code CAI
UDI-Device Identifier10190752122741
UDI-Public10190752122741
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAGNX2XXX
Device Catalogue NumberAGNX2XXX
Device Lot Number0004258034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown